# SDR DXTA2025071404176

- Difficulty date: July 9, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000084
- Aircraft time: 2,501 hours, 1,475 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99163211
- Part serial: 00028
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, HAD A YELLOW X FOR THE NOSE GEAR INDICATION ALONG WITH GEAR DISAGREE N.  FOLLOWED QRH WHICH LED TO USING THE EMER GEAR RELEASE HANDLE FOR GEAR EXTENSION.  RESULT WAS THREE GREEN INDICATION.  PERFORMED FLY-BY AND TOWER CONFIRMED ALL WHEELS DOWN.  RETURNED FOR LANDING WITH NO ISSUES. REMOVED NOSE LANDING GEAR ACTUATOR AND INSTALLED CUSTOMER SUPPLIED REPAIRED STATUS NLG ACTUATOR ASSY.  PERFORMED LANDING GEAR OPS CHECK. NO DEFECTS NOTED. IAW MM 32-00-00. IAW AMM 32-3 10.
